# SDR AU960527

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: 36E966A
- Condition: Leaking
- Location: Ice-Rain Protect
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) RH DE-ICE SYSTEM PRESSURE REGULATOR LEAKING AIR
